# SDR DALA2018040102182

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN CABIN FLOORBEAM UPPER SURFACE AT BS 1640,  LBL 24 TO RBL 12.   REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  ACCOMPLISHED A REPAIR IAW  SRM.
